# SDR HEEA0010032

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2277A
- Make and model: Bell 206B-3
- Aircraft serial: 3630
- System (JASC): 5530 · Vertical Stabilizer
- Part: Vertical Fin
- Part number: 206020113127
- Condition: Defective
- Location: Stinger
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT FIN STINGER IS NOT BONDED.
